# SDR TRBA2011092

- Difficulty date: July 3, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N322AC
- Make and model: Aerosp ATR 72-212
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHT AT THE FWD CABIN AND AFT CABIN DO NOT ILLUMINATE. ONLY MIDDLE ROW OF LIGHTS WORK.  AT THIS TIME EMERGENCY FLOOR LIGHT OPERATIONAL CK.  FOUND SATISFACTORY.
